SciELO - Scientific Electronic Library Online

 
vol.21 issue37EL MODELO DE CICLO Y CRECIMIENTO DE RICHARD GOODWIN: UNA EVALUACIÓN EMPÍRICA PARA COLOMBIACONVENCIONES EN JUEGOS PUROS DE COORDINACIÓN SIMÉTRICA 2 × 2 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cuadernos de Economía

Print version ISSN 0121-4772

Abstract

PECHA, Arcenio  and  VILLAMIL, Jaime. RELACIONES DE PREFERENCIA Y ELECCIÓN SOCIAL EN UNA ESTRUCTURA DIFUSA. Cuad. Econ. [online]. 2002, vol.21, n.37, pp.33-55. ISSN 0121-4772.

Authors as Prasanta Pattanaik [1997] find in the fuzzy logic a way to go beyond the restrictions of the conditions of neoclassic economic rationality. They use this mathematical tool to reinterpret the social choice proposal, which was modelled by Arrow [1951] with preference relations adjusted to binary logic. This paper has two goals. To begin with, the Arrow´s [1951] approach of the Impossibility Theorem is developed. It gives importance to the transitivity condition imposed to preference relations as a condition for rationality and shows how this condition acquires different forms when fuzzy preference relations are used. On the other hand, the rules of aggregation and consensus measure that are proposed by authors working on social choice in fuzzy framework are examined.

Keywords : fuzzy preference; social election; conditions of rationality.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License